# SDR DXTA202101310465

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 5,623 hours, 4,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING WE WERE UNABLE TO OPEN MAIN CABIN DOOR.  THE MECHANICS WERE ABLE TO OPEN FROM THE OUTSIDE.  DOOR APPEARED TO HAVE BEEN FROZEN IN PLACE.  CORRECTIVE ACTION: MET CREW ON THE RAMP AND FOUND ICE ACCUMULATED ON THE OUTSIDE OF THE MED DOOR.  OPENED THE DOOR FOR THE CREW AND REPOSITIONED AIRCRAFT INTO HANGAR AND INSPECTED THE DOOR LOCK PINS/MECHANISM, NO DEFECTS NOTED.  OPERATED THE DOOR SEVERAL TIMES FROM BOTH OUTSIDE AND INSIDE THE AIRCRAFT.  OPERATIONS CHECKS GOOD.  INSPECTED DOOR SEAL FOR DAMAGE.  NO DEFECTS NOTED.  CLEANED AND LUBRICATED DOOR PINS WITH MOLYCOTE 33 LIGHT, IAW PHENOM 300 AMM 52-11-00 AND PHENOM 300 AMM 52-11-21.
